# SDR SWAA2013022613120

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 72,330 hours, 61,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 65C37256
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP I/B A-FRAME CRACKED AT CENTER ARM ATTACH POINT.  REMOVED AND REPLACED A-FRAME PER AMM.
